Metaphor
A Musical Dimension
Bibliographic Data
| ID | 2604909 |
|---|---|
| Authors | Marc Perlman (0000-0002-1269-3882, corresponding author), Jamie C Kassler |
| Year | 1994 |
| Volume | 38 |
| Issue | 2 |
| Pages | 360 |
| Publication date | 1994-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Ethnomusicology (JOURNAL) |
| Journal identifiers | ISSN: 0014-1836 • E-ISSN: 2156-7417 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/851750 |
| OpenAlex | W3161397408 |
| Language | EN |
Aesthetics · Art · Dimension (graph theory) · Linguistics · Literature · Metaphor · Musical · Pure mathematics · Sociology · Communication · Language, Metaphor, and Cognition · Mathematics · Philosophy · Psychology
| Highly cited | No |
|---|